# SDR 99FDEA00454

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6517555
- Condition: Dented
- Location: Bs 1398
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 248 - DENT IN EXTERNAL SKIN AT BS 1398 2 ABOVE RAIN GUTTER ON LT SIDE.  REPAIRED SKIN PER FEDEX EA 7-5430-47837.
